MathSciNet Relay Station
MathSciNet bibliographic data
MR2419144 15A24 (47A62)
Duan, Xuefeng; Liao, Anping; Tang, Bin On the nonlinear matrix equation $X-\sum^m_{i=1} A^*_i X^{\delta_i} A_i=Q$. Linear Algebra Appl. 429 (2008), no. 1, 110–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement